# SDR 96ZZZM177

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129GP
- Make and model: Beech 1900C
- Aircraft serial: UC114
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 5038912129
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AUTO FEATHER NOT TESTING PROPERLY ON GROUND.  REMOVED AND RETURNED LOW PRESSURE SWITCH.  OPS GOOD.  (M)
